# SDR MASA200400535

- Difficulty date: September 18, 2004
- Submitted: September 27, 2004
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 3,539 hours, 2,863 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER AISLE EMERGENCY EXIT LENS COVER WAS MISSING.  MAINTENANCE REPLACED THE LENS COVER.
